# SDR SWAA2022052607248

- Difficulty date: May 12, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED ON BS 663 LBL 65 ON MAIN WHEEL WELL LH SIDE 2022-228599 / [01] TOOL USED CALIPER P/N 500-197-30; S/N A18234378; DUE DATE: 21-SEP-22.;[02] TOOL USED HOT BONDER P/N: HCS9000B; S/N: 15092096; DUE DATE: 16-JAN-23;[03] TOOL USED SCALE P/N CL5000; S/N AE-407336; DUE DATE: 16-AUG-22.;[04] REPAIRED VAPOR BARRIER LOCATED ON BS 663 LBL 65 ON MAIN WHEEL WELL LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR # 10 AND SRM 51-70-04-2R-0 REPAIR GENERAL TOOL USED CALIPER P/N 500-197-30 S/N A18234378 DUE DATE 21-SEP-22; HOT BONDER P/N ;HCS9000B; S/N: 15092096; DUE DATE: 16-JAN-23; SCALE P/N CL5000; S/N AE-407336; DUE DATE: 16-AUG-22.
